Max LMG issues
- 07-01-2005, 09:58 PM
Max LMG issues
Hello, First off I'd like to say that I have been reading threads here for around 6 months now and have learned so much about supplements, PH's and AAS..I can't begin to tell you..this is my first post.
stats: 35yr old
bf% around 20
Have never used AAS or PH's...I guess until now...i've been researching PH's and some AAS and decided that Max LMG would be a good start since it has low liver toxicity and doesn't aromatize to estrogen or DHT.
I planned to do a cycle
1-6 Max LMG 3xd
5-10 Ultra Hot 3xd
along with some other supps for PCT including Tribulus, ZMA, and Fenugreek..
It is only day 17 and I have some issues with what I think may be a slight case of gyno.
My nips are itching and my right nip looks like it is a little swollen..I know that Max LMG is not suppose to aromatize to estrogen but my nips don't look right and they are bothering me a little. I also think I may have slight gyno from puberty..I do have Nolva tabs on hand, but I am not sure if I should take them or not.....maybe 20mg at night...
My intuition tells me I should add the Ultra Hot now and finish off the one bottle and then start PCT..
New Cycle would look like this
1-4 Max LMG 3xd
3-7 Ultra Hot 3 caps a night
along with Tribulus, ZMA, Fenugreek, and maybe Lean Xtreme during PCT
Other supps I take on a daily basis
Protein: around 300gr..even though I weigh 265lbs..I don't know if 530gr of Protein is healthy
Carbs :around 200gr mostly clean throught cream of wheat, and malt-o-meal
Fat: around 100gr from mostly flax and almonds and EFA's
By the way other than that I am impressed with Max LMG it has leaned me out more already and I feel alot stronger, I get good pumps in the gym and I can even see that vein in my bicep I thought I never had...lol
- 07-02-2005, 10:59 PM
Its day 18 now and I think I was probably paranoid or something..not sure what it was, I decided to finish off the bottle of Max LMG and take 3 caps of Ultra Hot until my Max LMG is gone and then do another 3 weeks of PCT..
- 07-03-2005, 04:12 PM
Take the nolva and see if it goes away. Do a search on the dosage.
07-03-2005, 07:29 PM
It seems to be progesterone-induced gyno. If its getting bigger, you can try nolva + dostinex. If its very mild, you may reduce the max dosage and add prostanozol which is supposed to be anti-progesterone like winny. The latter would me my suggestion.Originally Posted by brk1224
07-03-2005, 08:25 PM
According to ALRI's Max LMG description "As a progestin, Max LMG is structurally related to the so-called abortion pill RU-486 as such acts as an "anti-progesterone". Yes, this means decreased estrogen-like effects and an increase in libido."Originally Posted by Syr
It seems to me (according to the majority of logs) that libido is not enhanced by Max but I have not seen many reports of gyno or gyno symptoms. So in some respects it acts as a progestin and in others it does not . Unless my def. of a progestin is completely wrong.
Is it considered anti-progesterone b/c it selectivesly antagonizes progesterone receptors (breat tissue so no gyno) or agonizes the progesterone receptor (not sure where this receptor would be to decrease libido) much like SERM's (Ralox, Clomid, Nolva).
Or does it actually decrease progesterone levels a'la aromatase inhibitors and estrogen. Given that libido is so damn complex maybe a decrease in progesterone could actually cause the decreases in libido, along with the lack of gyno that has been seen in most logs.
I do not know the science behind progestins so this is all quite new to me.
On another note and I do not want this to sidetrack the topic at all, have any Max LMG users noticed increased shedding? I'm prone but really considering trying Max.
Any explanation on the science of Max would be helpful.
07-03-2005, 08:34 PM
im taking 25mg right now, and i hate the way i feel. I am all hot feeling, and always seeming in a bad mood. im now dropping it and finishing up with the MOHN im running.
OH...and the heart rate is much higher resting... NOT GOOD for me!! anyone else experience this? My resting heart rate is like 68...and its normally at low to mid 50's
07-04-2005, 06:51 AM
Yes, but at a too high dose it could induce exactly that. What's too high is subjective.Originally Posted by kdent7
I think there was a thread about this awhile ago in ALRI forum.
I'm on MAX at the moment, day 10 and no sides, unless you consider a side an increased hornyness btw I'm going to stack Prostan with it next week.
Similar Forum Threads
- By UnrealMachine in forum AnabolicsReplies: 3Last Post: 07-23-2008, 03:35 PM
- By diezzel in forum SupplementsReplies: 15Last Post: 05-31-2005, 07:04 PM
- By chan_ho_nam in forum SupplementsReplies: 83Last Post: 05-10-2005, 01:06 AM
- By stryder in forum NutraplanetReplies: 12Last Post: 04-22-2005, 12:07 AM
- By Mr.50 in forum NutraplanetReplies: 18Last Post: 04-18-2005, 12:17 PM